# SDR FDEA201306231377

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,589 hours, 22,891 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A5786406428700
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND TO BACK SIDE OF NR 2 SLAT, 12 INCHES FROM INBD END OF SLAT ON RT WING.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 57-43-11 PB201 PARA 4.B, FIG 202.
